EconPapers    
Economics at your fingertips  
 

A note on Minimal Unanimity and Ordinally Bayesian Incentive Compatibility

Matias Nuñez

Mathematical Social Sciences, 2007, vol. 53, issue 2, 209-211

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(06)00120-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:53:y:2007:i:2:p:209-211

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matsoc:v:53:y:2007:i:2:p:209-211